On certain classes of - and an existence theorem for - primal clusters
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 20 (1966) no. 1, p. 1-13
@article{ASNSP_1966_3_20_1_1_0,
     author = {Yaqub, Adil},
     title = {On certain classes of - and an existence theorem for - primal clusters},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 20},
     number = {1},
     year = {1966},
     pages = {1-13},
     zbl = {0163.26601},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1966_3_20_1_1_0}
}
Yaqub, Adil. On certain classes of - and an existence theorem for - primal clusters. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 20 (1966) no. 1, pp. 1-13. http://www.numdam.org/item/ASNSP_1966_3_20_1_1_0/

1 A.L. Foster, The identities of - and unique subdirect factorization within - classes of universal algebras, Math. Z. 62 (1955), 171-188. | MR 73569 | Zbl 0064.26301

2 A.L. Foster, The generalized Chinese remainder theorem for universal algebras; subdirect factorization, Math. Z., 66 (1957), 452-469. | MR 83981 | Zbl 0077.03705

3 A.L. Foster, An existence theorem for functionally complete universal algebras, Math. Z., 71 (1959), 69-82. | MR 108456 | Zbl 0084.26001

4 A.L. Foster, Generalized « Boolean » theory of universal algebras. Part I: Subdirect sums and normal representation theorem, Math. Z, 58 (1953), 306-336. | MR 57230 | Zbl 0051.02201

5 E.L. Post, The two-valued iterative systems of mathematical logic, Annals of Math. Studies, Princeton, 1941. | MR 4195 | Zbl 0063.06326

6 A. Yaqub, Primal clusters, Pacific J. Math. (in press). | MR 188127 | Zbl 0136.26202